| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Zoloff
[ Back to Messages
Posted by Charm
on November 22, 2000 at 19:12:07:
I am on zoloff temporarily but on 10th day of taking it I had unbelieveable cramping and unbelievable diahrea for three days. Stopped zoloff. Doctor said today that the diahrea is temporary. But if I hadn't stopped taking it for five days i would be dead. I hadn't been eating and I've lost 10 pounds in about two weeks or less and the amount of fluid that poured out of me in three days seemed life threatening. I forced my self to eat protein, stopped zoloff and feel better. Also had an unexplainable twitch in right hand that quit once zoloff wore off. Doc says not related. Who's crazy around here, me or him? It's my body and the zoloff reaction was severe. Any one here have similar reactions?
All times are GMT -7. The time now is 04:14 AM.